zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
On fixed-point theorems in fuzzy metric spaces. (English) Zbl 0995.54046
The authors have attempted to extend the Banach fixed point theorem to fuzzy contractive mappings on different types of complete fuzzy metric spaces. They have also introduced a uniform structure on the fuzzy metric space introduced in [{\it A. George} and {\it P. Veeramani}, ibid. 64, No. 3, 395-399 (1994; Zbl 0843.54014)]. The authors have proved fuzzy Banach contraction theorems in the sense of complete fuzzy metric space introduced in [{\it A. George} and {\it P. Veeramani}, loc. cit.] and in the sense of fuzzy completeness given by {\it M. Grabiec} [ibid. 27, No. 3, 385-389 (1988; Zbl 0664.54032)]. They have also introduced a notion called fuzzy contractive sequence and observed that every fuzzy contractive sequence is G-Cauchy (definition of Cauchy sequence as given in Grabiec) and ask the question: Is a fuzzy contractive sequence a Cauchy sequence (in this case the definition of Cauchy sequence should be taken as given in [A. George and P. Veeramani, loc. cit.].

MSC:
54H25Fixed-point and coincidence theorems in topological spaces
54A40Fuzzy topology
WorldCat.org
Full Text: DOI
References:
[1] Zi-Ke, Deng: Fuzzy pseudo metric spaces. J. math. Anal. appl. 86, 74-95 (1982)
[2] Erceg, M. A.: Metric spaces in fuzzy set theory. J. math. Anal. appl. 69, 205-230 (1979) · Zbl 0409.54007
[3] George, A.; Veeramani, P.: On some results in fuzzy metric spaces. Fuzzy sets and systems 64, 395-399 (1994) · Zbl 0843.54014
[4] George, A.; Veeramani, P.: On some results of analysis for fuzzy metric spaces. Fuzzy sets and systems 90, 365-368 (1997) · Zbl 0917.54010
[5] Grabiec, M.: Fixed points in fuzzy metric spaces. Fuzzy sets and systems 27, 385-389 (1989) · Zbl 0664.54032
[6] V. Gregori, S. Romaguera, Some properties of fuzzy metric spaces, Fuzzy Sets and Systems, to appear. · Zbl 0985.54007
[7] O. Hadzic, Fixed point theory in probabilistic metric spaces, Serbian Academy of Sciences and Arts, Branch and Novi Sad, University of Novi Sad, Institute of Mathematics, Novi Sad, 1995.
[8] O. Kaleva, S. Seikkala, On fuzzy metric spaces, Fuzzy Sets and Systems 12 (1984) 215--229. · Zbl 0558.54003
[9] Kramosil, O.; Michalek, J.: Fuzzy metric and statistical metric spaces. Kybernetica 11, 326-334 (1975) · Zbl 0319.54002
[10] Pap, E.; Hadzic, O.; Mesiar, R.: A fixed point theorem in probabilistic metric spaces and an application. J. math. Anal. appl. 202, 433-449 (1996) · Zbl 0855.54043
[11] E. Parau, V. Radu, Some remarks on Tardiff’s fixed point theorem on Menger spaces, Portugal Math. 54, Fasc 4, 1997, 431--440. · Zbl 0898.54031
[12] V. Rafu, Some fixed point theorems in probabilistic metric spaces, Stability problems for stochastic models, Lecture Notes in Mathematics, vol. 1233, Springer Berlin, 1987, pp. 125--133.
[13] Schweizer, B.; Sklar, A.: Statistical metric spaces. Pacific J. Math. 10, 314-334 (1960) · Zbl 0091.29801
[14] Schweizer, B.; Sherwood, H.; Tardiff, R. M.: Contractions on probabilistic metric spaces: examples and counterexamples. Stochastica 12, No. 1, 5-17 (1988) · Zbl 0689.60019
[15] Sehgal, V. M.; Bharucha-Reid, A. T.: Fixed points of contraction mappings of probabilistic metric spaces. Math. systems theory 6, 97-102 (1972) · Zbl 0244.60004
[16] Tardiff, R. M.: Contraction maps on probabilistic metric spaces. J. math. Anal. appl. 165, 517-523 (1992) · Zbl 0773.54033